# SDR SWAA052429

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 3,960 hours, 2,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS INOP AT ROW 20 TO ROW 24.  REPAIRED EEPLS PER MM.
